RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 541–543 (Mi dan39041)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a problem of Isbell

E. V. Shchepin

Lomonosov Moscow State University

Full text: PDF file (374 kB)

Bibliographic databases:
UDC: 519Ю56
Presented: П. С. Александров
Received: 23.12.1974

Citation: E. V. Shchepin, “On a problem of Isbell”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 541–543

Citation in format AMSBIB
\Bibitem{Shc75}
\by E.~V.~Shchepin
\paper On a problem of Isbell
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 541--543
\mathnet{http://mi.mathnet.ru/dan39041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0380743}
\zmath{https://zbmath.org/?q=an:0321.54016}


Linking options:
  • http://mi.mathnet.ru/eng/dan39041
  • http://mi.mathnet.ru/eng/dan/v222/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
  • Number of views:
    This page:39
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020